Skip to content

Mathematical Models of Hysteresis.

Mayergoyz, I. D. (1986). Mathematical Models of Hysteresis. Physical Review Letters, 56(15), 1518-1521.

Type
Journal article
Intellectual base
Primary research
Year
1986
Volume
56
Issue
15
Pages
1518-1521
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/physrevlett.56.1518 not authoritativefound
Cited from
physics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Hysteresis
    • The Preisach model

      This sourceAnnounces comprehensive generalization of Preisach model; extends framework to multi-dimensional parameter spaces and nonlinear materials.

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fd1f21257bc5 · see in the full table